# SDR R61A2024061400267

- Difficulty date: June 3, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 23,235 hours, 15,872 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fr 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FR88 STGR 28R-27R HAS CORROSION.  REMOVED AND REPLACED SHEAR CLIP AT FR 88 STGR 27R-28R. REF EMB SRM 51-40-08
